# SDR UPS05845639

- Difficulty date: October 11, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4641326U
- Part serial: E20609
- Condition: Cracked
- Location: Bs  1880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1880 L36 END FITTING IS CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED LONGERON END FITTING IAW SRM 51-1-20D AND SRM 51-1-21.
